EconPapers    
Economics at your fingertips  
 

Coupled Fixed Point Theorems of Single‐Valued Mapping for c‐Distance in Cone Metric Spaces

Zaid Mohammed Fadail and Abd Ghafur Bin Ahmad

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A new concept of the c‐distance in cone metric space has been introduced recently in 2011. The aim of this paper is to extend and generalize some coupled fixed‐point theorems on c‐distance in cone metric space. Some examples are given.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/246516

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:246516

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:246516